# SDR SCNA20240310110

- Difficulty date: June 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 64,741 hours, 29,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 74296 NR00049: CORROSION ON FLOOR STRUCTURE INNER CHORD LOCATED BTW BS 947.5 TO BS 96 7 AT LEVEL STR 17L AFT GALLEY AREA - - RESOLUTION: REPLACED INNER CHORD BS 887 TO BS 1016 AT LEVEL STR 17L IAW B737-800 SRM 51-10-02 STEP 9 AND DRAWING 147A8501 SHEET 78 REV. B
